# SDR WXOA00030

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, AFT CARGO PIT AT FUSELAGE STATION 1167 STRINGER 30, CENTER VERTICAL SUPPORT POST SHOWS EVIDENCE OF MODERATE CORROSION (LEVEL 2) AT LOWER END OF SUPPORT.  AREA OF CORROSINO APPROX 4 SQUARE INCHES.  REMOVED CORROSION PER DC9 SRM 51-10-3.  REMOVED AND FABRICATED LOWER HORIZONTAL BRACKET SUPPORT.  REINSTALLED SUPPORT PER DC9 SRM 51-01. (M)
